Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 350123, 8 pages
http://dx.doi.org/10.1155/2013/350123
Research Article

An Algorithm for Discretization of Real Value Attributes Based on Interval Similarity

1School of Computer and Information Technology, Liaoning Normal University, Dalian 116029, China
2State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing 210093, China
3Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
4College of Engineering and Science, Victoria University, Melbourne, VIC 8001, Australia
5School of Electrical and Electronic Engineering, The University of Adelaide, Adelaide, SA 5005, Australia

Received 3 November 2012; Accepted 25 February 2013

Academic Editor: Xiaojing Yang

Copyright © 2013 Li Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Zou, Deqin Yan, Hamid Reza Karimi, and Peng Shi, “An Algorithm for Discretization of Real Value Attributes Based on Interval Similarity,” Journal of Applied Mathematics, vol. 2013, Article ID 350123, 8 pages, 2013. doi:10.1155/2013/350123